Title: Infinite chichilnisky rules
Authors: Lauwers, Luc # ×
Issue Date: 1993
Publisher: Elsevier science sa lausanne
Series Title: Economics letters vol:42 issue:4 pages:349-352
Abstract: Topological aggregation in an infinite context depends crucially upon the type of topology. Tychonov topologies do not admit an infinite Chichilnisky nile, while box topologies based upon an appropriate topology do.
ISSN: 0165-1765
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science